# SDR USAAD97053

- Difficulty date: March 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N830US
- Make and model: Doug DC-9-82
- Aircraft serial: 49443
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lt Pack
- Stage of operation: CL
- Nature of condition: B, N
- Precautionary procedure: A

## Discrepancy

FLT 251 - CLT-SRQ - AFTER TAKEOFF, F/A NOTED SMOKE ODOR IN AFT LAV AREA, ACCOMPANIED BY INTERMITTENT CHIRPING OF SMOKE DETECTOR.  RETURNED TO FIELD.  CHANGED LEFT PACK ACM OUTLET AND INLET SENSORS AND BOTH RIGHT AND LEFT COALESCER BAGS.  RAN ENGINES AT VARIOUS SPEEDS NUMEROUS TIMES.  COULD NOT DETECT ANY UNUSUAL SMELLS.  ALSO, CHANGED SMOKE DETECTOR BATTERY.  STOPPED CHIRPING.  RETURNED AIRCRAFT TO SERVICE.  (M)
